%0 Journal Article
	%A Hayedeh Ahrabian and  Comfar Badamchi and  Abbass Nowzari-Dalini
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 49, 2011
	%T On the Solution of the Towers of Hanoi Problem
	%U https://publications.waset.org/pdf/11095
	%V 49
	%X In this paper, two versions of an iterative loopless
algorithm for the classical towers of Hanoi problem with O(1) storage complexity and O(2n) time complexity are presented. Based
on this algorithm the number of different moves in each of pegs with its direction is formulated.
	%P 59 - 62